×

Found 5 Documents (Results 1–5)

100
MathJax

Large deviations of the KPZ equation via the stochastic Airy operator. (English) Zbl 07500587

Inahama, Yuzuru (ed.) et al., Stochastic analysis, random fields and integrable probability – Fukuoka 2019. Proceedings of the 12th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Kyushu University, Japan, 31 July – 9 August 2019. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 87, 415-430 (2021).
MSC:  60F10 60H25
PDF BibTeX XML Cite
Full Text: DOI

Reflected Brownian motions in the KPZ universality class. (English) Zbl 1366.82004

SpringerBriefs in Mathematical Physics 18. Cham: Springer (ISBN 978-3-319-49498-2/pbk; 978-3-319-49499-9/ebook). vii, 118 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

Year of Publication

all top 3

Classification